Algebra of multipliers on the space of real analytic functions of one variable

Volume 212 / 2012

Paweł Domański, Michael Langenbruch Studia Mathematica 212 (2012), 155-171 MSC: Primary 46E10, 47L80; Secondary 47L10, 46H35, 46E25, 46F15. DOI: 10.4064/sm212-2-4


We consider the topological algebra of (Taylor) multipliers on spaces of real analytic functions of one variable, i.e., maps for which monomials are eigenvectors. We describe multiplicative functionals and algebra homomorphisms on that algebra as well as idempotents in it. We show that it is never a Q-algebra and never locally m-convex. In particular, we show that Taylor multiplier sequences cease to be so after most permutations.


  • Paweł DomańskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University Poznań
    Umultowska 87
    61-614 Poznań, Poland
  • Michael LangenbruchDepartment of Mathematics
    University of Oldenburg
    D-26111 Oldenburg, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image